# SDR SIMA200207304

- Difficulty date: March 11, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Aircraft: N603AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING INSPECTION OF AIRCRAFT, FOUND CORROSION ON GALLEY FLOOR SUPPORT AT FRAME 20 AND 23, BEYOND LIMITS.  REMOVED AND INSTALLED NEW FLOOR SUPPORT IAW EMB145, SRM 145/1142, REV 17 51-40-01, 51-40-02, 51-40-04, CPM 51-21-04 51-21-05, GST-0714/02, ITEM 12, SEP-0114/02, AND STANDARD SRM PRACTICES.  (M)
